×

Sur quelques variétés riemanniennes suffisamment pincées. (French) Zbl 0096.15503


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] BERGER (Marcel) . - Les variétés riemanniennes à courbure positive , Bull. Soc. math. Belgique (à paraître). · Zbl 0096.15501
[2] CARTAN (Élie) . - Sur certaines formes riemanniennes remarquables des géométries à groupe fondamental simple , Ann. scient. Éc. Norm. Sup., Série 3, t. 44, 1927 , p. 345-467. Numdam | JFM 53.0393.01
[3] CARTAN (Élie) . - Leçons sur la géométrie des espaces de Riemann . - Paris, Gauthier-Villars, 1951 (Cahiers scientifiques, 2). Zbl 0044.18401 · Zbl 0044.18401
[4] LICHNEROWICZ (André) . - Courbure, nombres de Betti et espaces symétriques , Proc. intern. Congr. Math. [11. 1950 , Cambridge Mass.)], vol. 2, p. 216-223. - Providence, American mathematical Society, 1952 . Zbl 0049.11802 · Zbl 0049.11802
[5] MORSE (Marston) . - The calculus of variation in the large . - New-York, American mathematical Society, 1934 (Amer. math. Soc. Coll. Publ., 18). Zbl 0011.02802 | JFM 60.0450.01 · Zbl 0011.02802
[6] RAUCH (H. E.) . - A contribution to differential geometry in the large , Annals of Math., Series 2, t. 54, 1951 , p. 38-55. MR 13,159b | Zbl 0043.37202 · Zbl 0043.37202 · doi:10.2307/1969309
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.